@article{article_684102, title={Some New Results in Partial Cone $b$-Metric Space}, journal={Communications in Advanced Mathematical Sciences}, volume={3}, pages={67–73}, year={2020}, DOI={10.33434/cams.684102}, author={Kalkan, Zeynep and Şahin, Aynur}, keywords={Fixed point, Limit shadowing property, P-property, Partial cone b-metric space, Ulam-Hyers-Rassias stability}, abstract={<div style="text-align:justify;"> <span style="font-size:14px;">In this paper, we introduce the concepts of the Ulam-Hyers-Rassias stability and the limit shadowing property of a fixed point problem and the $P$-property of a mapping in partial cone $b$-metric space. Also, we give such results by using the mapping which is studied by Fernandez et al.[4] in partial cone $b$-metric space and provide some numerical examples to support our results. The results presented here extend and improve some recent results announced in the current literature. </span> </div>}, number={2}, publisher={Emrah Evren KARA}